# SDR UALA2011041201769

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 32,697 hours, 13,307 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2059
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT TEST FAULT. TS PER TSM, HUNG NEW EPSU, NO HELP. TRIED GOOD BATTERY, NO HELP. CIDS DIRECTORS 1 &2 TEST OK. NEEDS FURTHER TROUBLESHOOTING. INSTALLED NEW EPSU 10WL.FOUND 30 OHMS AT CONNECTOR 2871VC PIN A TO B AND SHOULD READ 50 OHMS. TRIED NEW SLIDE ON DOOR 1L -- NO HELP, REINSTALLED ORIGINAL. ACP CIDS RESET NO HELP, TRIED TO RESET EPSU NO HELP. DEFERRED PER MEL 33290 FOR DAYLIGHT OPERATION. RECOMMEND REPLACING DOOR 1R SLIDE, FOLLOW FIM AND USE TOOL BT250003-501. 10WL EPSU CONNECTOR 2870VC PIN F AND T READ 50 OHMS TO GROUND AND SHOULD READ 18 OHMS. WILL NEED BOTH FWD DOOR 1L AND 1R SLIDES REPLACED. RPL'D BOTH FWD DOOR 1L AND DOOR 1R PER MM. ACP'D CIDS TEST, NO FAULTS NOTED. SYSTEM OPS CHECKED GOOD.
